# SDR UPS04842408

- Difficulty date: May 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 300 BATHTUB FITTING IS CORRODED BEYOND LIMITS BETWEEN LONG. 33R-34R.  REMOVED AND REPLACED FITTING IAW DWG. 3755824 AND SRM. 53-2-0 FIG. 2D.
